Alert archive / Louisiana / Wind Advisories in 2015
Wind Advisory 10, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Nov 16, 2015, 2:16 PM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Nov 17, 2015, 8:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2015, 2:16 PM CST (20:16 UTC)
- In effect from
- Nov 17, 2015, 8:00 AM CST
- Expired
- Nov 17, 2015, 9:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 104 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
208 WWUS74 KLCH 162016 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 216 PM CST MON NOV 16 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY... .STRONG WINDS WILL DEVELOP AFTER SUNRISE ON TUESDAY MORNING AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ACROSS THE REGION DURING THE AFTERNOON HOURS. WINDS WILL BE STRONG FROM THE I-10 CORRIDOR SOUTH TO THE COAST. LAZ041>045-052>055-073-074-TXZ215-216-171200- /O.NEW.KLCH.WI.Y.0010.151117T1400Z-151118T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...CAMERON...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY 216 PM CST MON NOV 16 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY. * TIMING...FROM 8 AM THROUGH 6 PM * WINDS...20 MPH WITH GUSTS TO 30 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
8 follow-up statements
464 WWUS74 KLCH 170300 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 900 PM CST MON NOV 16 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY... .STRONG WINDS WILL DEVELOP AFTER SUNRISE ON TUESDAY MORNING AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ACROSS THE REGION DURING THE AFTERNOON HOURS. WINDS WILL BE STRONG FROM THE I-10 CORRIDOR SOUTH TO THE COAST. LAZ027>033-TXZ180-201-259>262-171400- /O.EXA.KLCH.WI.Y.0010.151117T1400Z-151118T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...LUMBERTON... SILSBEE...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 900 PM CST MON NOV 16 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY. * TIMING...FROM 8 AM THROUGH 6 PM * WINDS...20-25 MPH WITH GUSTS TO 30 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ041>045-052>055-073-074-TXZ215-216-171400- /O.CON.KLCH.WI.Y.0010.151117T1400Z-151118T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...CAMERON...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY 900 PM CST MON NOV 16 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY... * TIMING...FROM 8 AM THROUGH 6 PM * WINDS...25 MPH WITH GUSTS TO 35 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
464 WWUS74 KLCH 171228 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 628 AM CST TUE NOV 17 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM CST TUESDAY... .STRONG WINDS WILL DEVELOP AFTER SUNRISE THIS MORNING AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ACROSS THE REGION LATER THIS AFTERNOON AND THIS EVENING. THE STRONGEST WINDS ARE EXPECTED AROUND THE NOON HOUR. LAZ041>045-052>055-073-074-TXZ215-216-180000- /O.CON.KLCH.WI.Y.0010.151117T1400Z-151118T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...CAMERON...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY 628 AM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...FROM 8 AM THROUGH 6 PM * WINDS...25 MPH WITH GUSTS TO 35 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ027>033-TXZ180-201-259>262-180000- /O.CON.KLCH.WI.Y.0010.151117T1400Z-151118T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...LUMBERTON... SILSBEE...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 628 AM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...FROM 8 AM THROUGH 6 PM * WINDS...20-25 MPH WITH GUSTS TO 30 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SWEENEY
813 WWUS74 KLCH 171839 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1239 PM CST TUE NOV 17 2015 ..HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR ST MARY...IBERIA AND VERMILION PARISHES IN SOUTH CENTRAL LOUISIANA... ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST... .STRONG WINDS HAVE DEVELOP OVER THE REGION THIS AFTERNOON AHEAD OF A COLD FRONT THAT WILL MOVE INTO SOUTHEAST LOUISIANA LATE TONIGHT. THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON HOURS. LAZ052>055-180000- /O.UPG.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/ /O.NEW.KLCH.HW.W.0001.151117T1839Z-151118T0000Z/ VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... STEPHENSVILLE 1239 PM CST TUE NOV 17 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING...UNTIL 6 PM * WINDS...30 TO 40 MPH WITH GUSTS TO 45 TO 50 MPH. * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WINDS OR GUSTS OF AT LEAST 35 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ LAZ041>045-073-074-TXZ215-216-180000- /O.CON.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- WEST CAMERON-EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...HACKBERRY...CAMERON... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY 1239 PM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...THROUGH 6 PM * WINDS...25 MPH WITH GUSTS TO 35 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ027>033-TXZ180-201-259>262-180000- /O.CON.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-HARDIN-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...WOODVILLE...COLMESNEIL...LUMBERTON... SILSBEE...JASPER...KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE 1239 PM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...THROUGH 6 PM * WINDS...20-25 MPH WITH GUSTS TO 35 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
001 WWUS74 KLCH 172103 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 303 PM CST TUE NOV 17 2015 ..HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR ST MARY...IBERIA AND VERMILION PARISHES IN SOUTH CENTRAL LOUISIANA... ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST... .STRONG WINDS HAVE DEVELOP OVER THE REGION THIS AFTERNOON AHEAD OF A COLD FRONT THAT WILL MOVE INTO SOUTHEAST LOUISIANA LATE TONIGHT. THE STRONGEST WINDS ARE EXPECTED DURING THE AFTERNOON HOURS. TXZ180-201-259-261-172215- /O.CAN.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/ TYLER-HARDIN-NORTHERN JASPER-SOUTHERN JASPER- INCLUDING THE CITIES OF...WOODVILLE...COLMESNEIL...LUMBERTON... SILSBEE...JASPER...KIRBYVILLE...BUNA 303 PM CST TUE NOV 17 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE WIND ADVISORY. THE COLD FRONT HAS MOVED THROUGH TYLER...HARDIN AND JASPER COUNTIES THIS AFTERNOON. WINDS HAVE TAPER OFF BEHIND THE FRONT AND THE ADVISORY HAS BEEN CANCELLED. $$ LAZ052>055-180000- /O.CON.KLCH.HW.W.0001.000000T0000Z-151118T0000Z/ VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... STEPHENSVILLE 303 PM CST TUE NOV 17 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...UNTIL 6 PM * WINDS...30 TO 40 MPH WITH GUSTS TO 45 TO 50 MPH. * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WINDS OR GUSTS OF AT LEAST 35 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ LAZ041>045-073-074-TXZ215-216-180000- /O.CON.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- WEST CAMERON-EAST CAMERON-JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...HACKBERRY...CAMERON... BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY 303 PM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...THROUGH 6 PM * WINDS...25 MPH WITH GUSTS TO 35 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ027>033-TXZ260-262-180000- /O.CON.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- NORTHERN NEWTON-SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA... PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT... MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU... OPELOUSAS...EUNICE...NEWTON...DEWEYVILLE 303 PM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...THROUGH 6 PM * WINDS...20-25 MPH WITH GUSTS TO 35 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
570 WWUS74 KLCH 172144 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 344 PM CST TUE NOV 17 2015 ..HIGH WIND WARNING IN EFFECT UNTIL 8 PM CST THIS EVENING FOR ST MARY...IBERIA AND VERMILION PARISHES IN SOUTH CENTRAL LOUISIANA... ...WIND ADVISORY IN EFFECT UNTIL 8 PM CST... .STRONG WINDS DEVELOPED OVER THE REGION THIS AFTERNOON AHEAD OF A COLD FRONT THAT IS MOVING THROUGH CALCASIEU PARISH AT THIS TIME. THIS FRONT WILL MOVE TO THE EAST THIS EVENING. WINDS ARE EXPECTED TO DROP OFF OVER DURING THE EVENING HOURS. LAZ027-030-073-TXZ215-216-260-262-172245- /O.CAN.KLCH.WI.Y.0010.000000T0000Z-151118T0000Z/ VERNON-BEAUREGARD-WEST CAMERON-JEFFERSON-ORANGE-NORTHERN NEWTON- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...DE RIDDER... HACKBERRY...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR... BRIDGE CITY...NEWTON...DEWEYVILLE 344 PM CST TUE NOV 17 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE WIND ADVISORY. THE FRONT HAS MOVED THROUGH AS A RESULT WINDS HAVE DROPPED THIS EVENING AND THE ADVISORY HAS BEEN CANCELLED. $$ LAZ052>055-180200- /O.EXT.KLCH.HW.W.0001.000000T0000Z-151118T0200Z/ VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... STEPHENSVILLE 344 PM CST TUE NOV 17 2015 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...UNTIL 8 PM * WINDS...30 TO 40 MPH WITH GUSTS TO 45 TO 50 MPH. * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WINDS OR GUSTS OF AT LEAST 35 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ LAZ041>045-074-180200- /O.EXT.KLCH.WI.Y.0010.000000T0000Z-151118T0200Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- EAST CAMERON- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...CAMERON 344 PM CST TUE NOV 17 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...THROUGH 8 PM * WINDS...25 MPH WITH GUSTS TO 35 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ028-029-031>033-180200- /O.EXT.KLCH.WI.Y.0010.000000T0000Z-151118T0200Z/ RAPIDES-AVOYELLES-ALLEN-EVANGELINE-ST. LANDRY- INCLUDING THE CITIES OF...ALEXANDRIA...PINEVILLE...MARKSVILLE... BUNKIE...COTTONPORT...SIMMESPORT...MANSURA...OAKDALE...KINDER... VILLE PLATTE...MAMOU...OPELOUSAS...EUNICE 344 PM CST TUE NOV 17 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * TIMING...THROUGH 8 PM * WINDS...20-25 MPH WITH GUSTS TO 35 MPH * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
040 WWUS74 KLCH 172313 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 513 PM CST TUE NOV 17 2015 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST... .STRONG AND GUSTY SOUTH WINDS WILL CONTINUE THIS EVENING ACROSS PARTS OF EAST CENTRAL AND SOUTH CENTRAL LOUISIANA AHEAD OF A COLD FRONT CURRENTLY MOVING EAST THROUGH THE AREA. A BRIEF PERIOD OF GUSTY NORTHWEST WINDS WILL ACCOMPANY THE FRONTAL PASSAGE. LAZ052>055-180300- /O.CAN.KLCH.HW.W.0001.000000T0000Z-151118T0200Z/ /O.EXB.KLCH.WI.Y.0010.000000T0000Z-151118T0300Z/ VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... STEPHENSVILLE 513 PM CST TUE NOV 17 2015 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING...THROUGH 9 PM * WINDS...SOUTH WINDS 15 TO 25 MPH WITH HIGHER GUSTS. * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ028-029-031-032-041-180015- /O.CAN.KLCH.WI.Y.0010.000000T0000Z-151118T0200Z/ RAPIDES-AVOYELLES-ALLEN-EVANGELINE-CALCASIEU- INCLUDING THE CITIES OF...ALEXANDRIA...PINEVILLE...MARKSVILLE... BUNKIE...COTTONPORT...SIMMESPORT...MANSURA...OAKDALE...KINDER... VILLE PLATTE...MAMOU...LAKE CHARLES...SULPHUR 513 PM CST TUE NOV 17 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE WIND ADVISORY. $$ LAZ033-042>045-074-180300- /O.EXT.KLCH.WI.Y.0010.000000T0000Z-151118T0300Z/ ST. LANDRY-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- EAST CAMERON- INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...JENNINGS... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...CAMERON 513 PM CST TUE NOV 17 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * TIMING...THROUGH 9 PM * WINDS...SOUTH WINDS 15 TO 25 MPH WITH HIGHER GUSTS. * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
343 WWUS74 KLCH 180204 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 804 PM CST TUE NOV 17 2015 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST... .STRONG AND GUSTY SOUTH WINDS WILL CONTINUE THIS EVENING ACROSS PARTS OF SOUTH CENTRAL LOUISIANA AHEAD OF A COLD FRONT CURRENTLY MOVING EAST THROUGH THE AREA. A BRIEF PERIOD OF GUSTY NORTHWEST WINDS WILL ACCOMPANY THE FRONTAL PASSAGE. LAZ042-074-180315- /O.CAN.KLCH.WI.Y.0010.000000T0000Z-151118T0300Z/ JEFFERSON DAVIS-EAST CAMERON- INCLUDING THE CITIES OF...JENNINGS...LAKE ARTHUR...CAMERON 804 PM CST TUE NOV 17 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE WIND ADVISORY. $$ LAZ033-043>045-052>055-180315- /O.CON.KLCH.WI.Y.0010.000000T0000Z-151118T0300Z/ ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA- ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 804 PM CST TUE NOV 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * TIMING...THROUGH 9 PM. * WINDS...SOUTH WINDS 15 TO 25 MPH WITH HIGHER GUSTS. * IMPACTS...HIGH PROFILE VEHICLES AND VEHICLES DRIVING OVER ELEVATED STRUCTURES WILL EXPERIENCE STRONG WINDS WHICH WILL MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 20 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 13
420 WWUS74 KLCH 180305 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 905 PM CST TUE NOV 17 2015 LAZ033-043>045-052>055-180415- /O.EXP.KLCH.WI.Y.0010.000000T0000Z-151118T0300Z/ ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA- ST. MARY-LOWER ST. MARTIN- INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE... CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE... ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN... PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE 905 PM CST TUE NOV 17 2015 ...WIND ADVISORY HAS EXPIRED... ONLY A SMALL PART OF THE AREA CONTINUES TO EXPERIENCE SOUTH WINDS AHEAD OF AN EASTWARD MOVING COLD FRONT...AND THESE WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. $$ 13
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Nov 16, 10:55 AM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Nov 16, 10:55 AM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1055 AM CST MON NOV 16 2015 .DISCUSSION... THIS MORNING UNDER CLOUDY SKIES A FEW SHOWERS ARE LIFTING OUT OF THE GULF AND ACROSS SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. SHOWERS ARE MOVING TO THE NORTH. THIS OVERALL PATTERN WILL CONTINUE TODAY AS AN UPPER LEVEL SYSTEM WITH A SURFACE REFLECTION MOVES INTO THE SOUTHERN PLAIN STATES TOMORROW. LOOKING FOR A SQUALL LINE TO DEVELOP AND MOVE INTO SOUTHEAST TEXAS AROUND THE NOON HOUR AND INTO WESTERN LOUISIANA TOWARDS THE LATE AFTERNOON HOURS EXITING SOUTH CENTRAL LOUISIANA AROUND MIDNIGHT. THIS FRONTAL SYSTEM WILL HAVE THE POTENTIAL FOR PRODUCING SEVERE THUNDERSTORMS AHEAD OF THE FRONT... WITH THE MAIN THREAT FROM STRAIGHT LINE WINDS WITH VERY HEAVY RAINS. && K. KUYPER .PREV DISCUSSION... /ISSUED 531 AM CST MON NOV 16 2015/ DISCUSSION... FOR THE 16/12Z TAF ISSUANCE. AVIATION... WARM AIR ADVECTION LOW CLOUDS WILL PREVAIL ACROSS THE FORECAST AREA DURING THE TAF PACKAGE...AS MOIST SOUTHERLY FLOW INCREASES...AS A STORM SYSTEM DEVELOPS OVER THE EASTERN ROCKIES AND MOVES INTO THE SOUTHERN PLAINS. CEILINGS WILL VARY BETWEEN IFR AND MVFR AT TIMES...IN THE LOW CLOUDS...AS WELL AS...SCATTERED SHOWERS THAT WILL INCREASE LATER THIS AFTERNOON INTO TONIGHT. RUA PREV DISCUSSION... /ISSUED 510 AM CST MON NOV 16 2015/ SYNOPSIS...SHOWERS WILL DEVELOP THIS MORNING BECOMING LIKELY THIS AFTERNOON AS A STORM SYSTEM DEVELOPS EAST OF THE ROCKIES, DRAWING DEEP GULF AND PACIFIC MOISTURE OVER THE AREA. HEAVY RAINFALL IS EXPECTED BY LATE TUESDAY AHEAD OF A PACIFIC COLD FRONT. THIS SYSTEM SHOULD MOVE THROUGH BY TUESDAY NIGHT WITH RAIN ENDING FROM THE WEST ON WEDNESDAY AS DRIER AIR PUSHES IN AFTER THE COLD FRONT. SHORT RANGE DISCUSSION...MODERATE RAINFALL LATE TNITE BECOMING HEAVY TUESDAY AFTERNOON JUST AHEAD OF THE FRONT. OPTED NOT TO GO WITH A FLOOD WATCH AT THIS TIME AS THE SYSTEM SHOULD BE QUICK TO MOVE THROUGH. THE STORM PREDICTION CENTER DOES INCLUDE OUR AREA IN AN ENHANCED RISK FOR SEVERE THUNDERSTORMS. THIS WOULD BE DUE TO POSSIBLE SQUALL LINE DEVELOPMENT AHEAD OF THE FRONT. LONG RANGE DISCUSSION...A PERIOD OF DRY WEATHER WITH STRONG NORTHWESTERLY FLOW ALOFT THROUGH THE REMAINDER OF THIS WEEK AND INTO THE WEEKEND WITH A REINFORCING COLD FRONT FILTERING THROUGH SATURDAY NIGHT. TEMPS BEHIND THE FRONT SHOULD REMAIN NEAR SEASONAL NORMS WITH LOWS IN 40S ACROSS THE NORTHERN PORTION OF THE AREA, CLOSER TO 50 ALONG THE I-10 CORRIDOR. MARINE...A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED TUESDAY AND TUESDAY NIGHT FOR STRONG WESTERLY WINDS. MODERATE NORTHERLY WINDS BEHIND THE FRONT. HYDROLOGY...TWO TO THREE INCHES OF RAIN CAN BE EXPECTED OVER THE AREA FROM THIS AFTERNOON THROUGH LATE WEDNESDAY WITH LOCALLY HIGHER AMOUNTS UP TO 6 INCHES TO THE NORTH AND 5 INCHES ACROSS THE SOUTHERN ZONES. SWEENEY && .PRELIMINARY POINT TEMPS/POPS... AEX 72 72 73 53 / 70 60 100 80 LCH 77 74 75 55 / 40 50 90 80 LFT 76 74 75 57 / 60 50 90 100 BPT 78 74 74 54 / 40 40 100 60 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && PUBLIC...19
Hazardous weather outlook, Nov 16, 5:33 AM CST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 533 AM CST MON NOV 16 2015 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-171145- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 533 AM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER CALLS FOR A MARGINAL RISK FOR SEVERE TSTMS WITH HAIL AND STRONG WINDS POSSIBLE MAINLY LATE TNITE WEST OF ALEXANDRIA AND BEAUMONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE AN ENHANCED RISK FOR SEVERE TSTMS TUESDAY INTO EARLY WEDNESDAY MAINLY DUE TO THE POTENTIAL FOR SQUALL LINE DEVELOPMENT. STRONG WINDS AND HAIL WOULD BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TNITE INTO EARLY WEDNESDAY. GMZ450-452-455-470-472-475-171145- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 533 AM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE LATE THIS AFTERNOON AND TONIGHT AHEAD OF A COLD FRONT. A FEW OF THESE STORMS COULD REACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED AS A PACIFIC COLD FRONT PUSHES THROUGH THE COASTAL WATERS LATE TUESDAY INTO EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TODAY INTO EARLY WEDNESDAY. SWEENEY
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:07 PM CST | Flash Flood Watch | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 38 hr |
| Nov 16, 2:14 PM CST | Small Craft Advisory | LCH | 37 hr |
Nearby
Wind Advisories in Louisiana, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.